# SDR 03FDEA01437

- Difficulty date: September 4, 2003
- Submitted: September 4, 2003
- Operation: Air carrier
- Aircraft: N207FE
- Make and model: Boeing 727-200
- Aircraft serial: 22929
- Aircraft time: 27,919 hours, 16,045 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

WHILE DEPARTING LAS, ENG NR 1 STRUT OVERHEAT LIGHT ILLUMINATED FOR (TEMP 37C) APPROX 15 SECONDS DURING INTIAL TAKE-OFF/ CLIMBOUT AT 180 KTS PRIOR TO FLAP  RETRACTION, THEN EXTINGUISHED.  SYSTEM TESTED OK REFERRED TO QRH AND CONTINUED.  FOUND CLAMPS ON ENGINE BLEED VALVE LEAKING.  REMOVED AND REPLACED CLAMPS IN REFERENCE TO B727-200 AMM 36-10-001-4.  LEAK CHECK GOOD.
